# SDR UALA2011032801488

- Difficulty date: March 27, 2011
- Submitted: March 31, 2011
- Operation: Air carrier
- Aircraft: N558UA
- Make and model: Boeing 757222
- Aircraft serial: 26654
- Aircraft time: 61,620 hours, 22,763 cycles
- Engine: Pwa PW2037
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Condition: Leaking
- Location: Cockpit Window
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CHRONIC FLIGHT DECK NOISE.  AIR LEAK FOUND AT THE AFT SIDE OF THE FIRST OFFICERS SLIDING WINDOW.  REPLACED RT NR 2 WINDOW SEAL.  AIRCRAFT WILL NEED TO BE PRESSURIZED AND NR 2 RT  WINDOW LEAK CHECKED.  LEAK CHECK IS GOOD.  CABIN AIR RISER DUCTS DISCONNECTED FROM MAIN DUCT FROM AFT CABIN THRU FWD CABIN.  RECONNECTED RISER DUCTS.  CLEANED DISTRIBUTION DUCT AND GASPER HOUSING AND TUBES.  ACP CLEANING OF CENTER DIFFUSER AND ALL GASPER TUBES AND HOUSING, MOST SCREENS WHERE CLOGGED WITH DEBRIS BEFORE CLEANING.  ENTIRE ACFT CABIN NEEDS TO CLEANED.  CLEANED COMPLETE CABIN DUCTING AND GASPER TUBING.
